Article (Scientific journals)
A new approach to model categorical homotopy fiber sequences
GOVZMANN, Alisa; PISTALO, Damjan; PONCIN, Norbert
2022In Dissertationes Mathematicae, doi: 10.4064/dm858-5-2022, p. 57
Peer reviewed
 

Files


Full Text
OnlineFirstHFS.pdf
Publisher postprint (847.13 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
GOVZMANN, Alisa ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
PISTALO, Damjan ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
PONCIN, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
A new approach to model categorical homotopy fiber sequences
Publication date :
2022
Journal title :
Dissertationes Mathematicae
ISSN :
0012-3862
eISSN :
1730-6310
Publisher :
Polish Academy of Sciences. Institute of Mathematics, Warsaw, Poland
Volume :
doi: 10.4064/dm858-5-2022
Pages :
57
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 17 August 2021

Statistics


Number of views
312 (35 by Unilu)
Number of downloads
196 (15 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
0

Bibliography


Similar publications



Contact ORBilu